# SDR 2007UALA00933

- Difficulty date: March 28, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 45,623 hours, 8,871 cycles
- Engine: Pwa PW4077
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Melted
- Location: Electronic Unit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD ELECTRONICS UNIT DIRECTLY BELOW CENTER VHF ANTENNA FOUND BURNT AND MELTED.  [SUP 4-24-07]  REPLACED OVERHEAD ELECTRONICS UNIT CONNECTOR. SUSPECT ELECTRICAL SHORT IN OEU CONNECTOR CAUSED MOMENTARY HIGH CURRENT CONDITION.
